Homological algebra/Differential geometry
Deformation cohomology of Lie algebroids and Morita equivalence
Comptes Rendus. Mathématique, Volume 356 (2018) no. 4, pp. 376-381.

Let AM be a Lie algebroid. In this short note, we prove that a pull-back of A along a fibration with homologically m-connected fibers shares the same deformation cohomology of A up to degree m.

Soit AM un algébroïde de Lie. Dans cette note, nous prouvons qu'un pull-back de A lelong d'une fibration ayant des fibres homologiquement m-connexes possède la même cohomologie de déformation que A jusqu'au degré m.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2018.03.004
Sparano, Giovanni 1; Vitagliano, Luca 1

1 DipMat, Università degli Studi di Salerno, via Giovanni Paolo II n
@article{CRMATH_2018__356_4_376_0,
     author = {Sparano, Giovanni and Vitagliano, Luca},
     title = {Deformation cohomology of {Lie} algebroids and {Morita} equivalence},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {376--381},
     publisher = {Elsevier},
     volume = {356},
     number = {4},
     year = {2018},
     doi = {10.1016/j.crma.2018.03.004},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2018.03.004/}
}
TY  - JOUR
AU  - Sparano, Giovanni
AU  - Vitagliano, Luca
TI  - Deformation cohomology of Lie algebroids and Morita equivalence
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 376
EP  - 381
VL  - 356
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2018.03.004/
DO  - 10.1016/j.crma.2018.03.004
LA  - en
ID  - CRMATH_2018__356_4_376_0
ER  - 
%0 Journal Article
%A Sparano, Giovanni
%A Vitagliano, Luca
%T Deformation cohomology of Lie algebroids and Morita equivalence
%J Comptes Rendus. Mathématique
%D 2018
%P 376-381
%V 356
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2018.03.004/
%R 10.1016/j.crma.2018.03.004
%G en
%F CRMATH_2018__356_4_376_0
Sparano, Giovanni; Vitagliano, Luca. Deformation cohomology of Lie algebroids and Morita equivalence. Comptes Rendus. Mathématique, Volume 356 (2018) no. 4, pp. 376-381. doi : 10.1016/j.crma.2018.03.004. http://www.numdam.org/articles/10.1016/j.crma.2018.03.004/

[1] Arias Abad, C.; Crainic, M. Representations up to homotopy of Lie algebroids, J. Reine Angew. Math., Volume 663 (2012), pp. 91-126 (e-print) | arXiv

[2] Behrend, K.; Xu, P. Differentiable stacks and gerbes, J. Symplectic Geom., Volume 9 (2011), pp. 285-341 (e-print) | arXiv

[3] Cabrera, A.; Drummond, T. Van Est isomorphism for homogeneous cochains, Pac. J. Math., Volume 287 (2017), pp. 297-336 (e-print) | arXiv

[4] Crainic, M. Differentiable and algebroid cohomology, Van Est isomorphisms, and characteristic classes, Comment. Math. Helv., Volume 78 (2003), pp. 681-721 (e-print) | arXiv

[5] Crainic, M.; Mestre, J.N.; Struchiner, I. Deformations of Lie groupoids, 2015 (e-print) | arXiv

[6] Crainic, M.; Moerdijk, I. Foliation groupoids and their cyclic homology, Adv. Math., Volume 1157 (2001), pp. 177-197 (e-print) | arXiv

[7] Crainic, M.; Moerdijk, I. Deformations of Lie brackets: cohomological aspects, J. Eur. Math. Soc., Volume 10 (2008), pp. 1037-1059 (e-print) | arXiv

[8] del Hoyo, M.; Ortiz, C. Morita equivalences of vector bundles, 2016 (e-print) | arXiv

[9] Ginzburg, V.L. Grothendieck groups of Poisson vector bundles, J. Symplectic Geom., Volume 1 (2001), pp. 121-170 (e-print) | arXiv

[10] Gracia-Saz, A.; Mehta, R.A. Lie algebroid structures on double vector bundles and representation theory of Lie algebroids, Adv. Math., Volume 223 (2010), pp. 1236-1275 (e-print) | arXiv

[11] Heitsch, J.L. A cohomology for foliated manifolds, Bull. Amer. Math. Soc., Volume 79 (1973), pp. 1283-1285

[12] P.P. La Pastina, L. Vitagliano, Deformations of linear Lie brackets, in preparation.

[13] Vitagliano, L. On the strong homotopy Lie–Rinehart algebra of foliation, Commun. Contemp. Math., Volume 16 (2014) (e-print) | arXiv

[14] Xu, P. Morita equivalence of Poisson manifolds, Commun. Math. Phys., Volume 142 (1991), pp. 493-509

Cited by Sources: